# SDR ABXA030101

- Difficulty date: February 19, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 69,356 hours, 66,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 5911401
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FORWARD LOWER CORNER PREVIOUS REPAIR DID NOT CONFORM TO SR09530252-7011. REPAIRED MAIN ENTRY DOOR FORWARD LOWER CORNER IAW REA D953-46800-MR.
